# SDR AALA202111115619

- Difficulty date: November 10, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N922NN
- Make and model: Boeing 737*
- Aircraft serial: 29574
- Aircraft time: 25,758 hours, 10,669 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EXIT SIGN MID CABIN CEILING FELL OFF. REINSTALLED LENS LIGHTS OPS CHECKS GOOD PER AMM 33-51-01.
